Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Nausea, dizziness after smoking. Have low blood pressure. What could it be?

Hi Doctor, Hope you are ok.. I have just had my second cigarette of the day (first was bout half an hour ago) and I nearly fainted. I felt very sick and nearly threw up, I went pale white and could not stand up. When eating a biscuit to see if helped, I barely had any suliver to help me eat it. This is not the first time but is the worst. I have low blood pressure consistatly every time I go to the doctors so it can no be that it raised my blood pressure too high. I am anemic but I take iron suppliments and don t see how anemia is linked to the cigarettes. I am 24years old, 5 8 and around 11 stone (last checked a year ago and still same size). I have been smoking sinse I was 16 but not heavily - only when stressed or socially. Today I wasn t stressed but craved one earlier then colleague had one so I joined. Please let me know if you can advise me what it could be as I do not have the time to go see my doctor as they are only open 9-6 and I work 9-6:30 and they are also open saturdays but I also work then! Many thanks, Louise
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

You seem to have checked the facts about you and you are knowledgable about yourself. Low blood pressure level and anemia are some problems which can have adverse effects with smoking.

Here the problem seems to be anxiety which is associated with smoking and your knowledge about your problems. You can have knowledge, but tht knowledge cannot disturb your thoughts. Therefore get to the doctor and conclude that your problems are just being managed and you are doing well. If you are feeling anxious about smoking, then quit it.

Wish you speedy recovery
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor